# SDR UALA2010062402255

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 49,011 hours, 13,609 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CTR HYD SYS QUANTITY READS .57RF ON LANDING.  FOUND PIN HOLE LEAK AT STAB HYD MOTOR RETURN LINE AT AFT COMPT. IN PROCESS OF REMOVING LINE TO MFG IAW SAMPLE.  REMOVED LINE AND SHOP REPAIRED REF R & R TAG R42781, REINSTALLED LINE AND LEAK CHECKS GOOD.
